RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 1, Pages 71–83 (Mi adm85)  

RESEARCH ARTICLE

Matrix characterization of symmetry groups of boolean functions

Pawel Jasionowski

Institute of Applied Mathematics, Silesian University of Technology, ul. Kaszubska 23, 44-100 Gliwice, Poland

Abstract: We studies symmetry groups of boolean functions and construct new way of description of this problem in matrices language. Some theorems about constructions of symmetry groups with using matrices are presented. Some properties of this approach are given.

Keywords: Boolean function, invariance group, symmetry group.

Full text: PDF file (189 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05E05
Received: 27.02.2012
Revised: 25.04.2012
Language:

Citation: Pawel Jasionowski, “Matrix characterization of symmetry groups of boolean functions”, Algebra Discrete Math., 14:1 (2012), 71–83

Citation in format AMSBIB
\Bibitem{Jas12}
\by Pawel~Jasionowski
\paper Matrix characterization of symmetry groups of boolean functions
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 1
\pages 71--83
\mathnet{http://mi.mathnet.ru/adm85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052322}
\zmath{https://zbmath.org/?q=an:1280.06007}


Linking options:
  • http://mi.mathnet.ru/eng/adm85
  • http://mi.mathnet.ru/eng/adm/v14/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:230
    Full text:72
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020